# SDR SWAA2021100424360

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 40,079 hours, 24,363 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK INDICATION FOUND ON 2 EACH HOLES ON LOWER FLANGE OF L/H STAB #5 INSPAR RIB. ; / [01] CUT OUT THE DAMAGED AREA PER SRM 55-10-09-2R-5 REPAIR 5.; [02] FABRICATED REPAIR PARTS PER SRM 55-10-09-2R-5 REPAIR 5.; [03] C/W HFEC OF DAMAGE CUTOUT PER NDT PART 6; 51-00-00 PROC 23. NO DEFECTS FOUND.  C/W HFEC OF EXISTING HOLES PER NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED.; [04] PERFORMED GENERAL VISUAL INSPECTION OF REPAIR AREA PER SRM 55-10-09-2R R5. NO DEFECTS FOUND. OK TO PRIME AND INSTALL REPAIR PARTS.; [05] SEE TTG8Q006PR6N FOR INSTALLATION OF REPAIR PARTS AND OK TO RE-INSTALL STAB RIB; [06] REINSTALLED RIB PER SRM 51-0-02. SEE TTG8Q006PR6N .; [07] VERIFIED RIB INSTALLATION PER SRM 51-00-02 ON NON ROUTINE TTG8Q006PR6N
